Hi I'm Dr. Hinson. You really need to get her to the vet. I am worried about the auto immune disease causing this problem. Sounds like she may be bleeding internally. Does she have hemolytic anemia?
Is she on any medications?
Is she acting OK?
I dont think she has hermolytic anemia. What is that.
She is on Pedinsone 5 mg 4 times a week and predinsone 0.5 3 times a week and cyclorsporin 25 mg once a day.
She is acting ok but very tired.
Which auto immune disease does she have?
What breed of dog is she? How much does she weigh?
Are her stools formed or is it watery diarrhea?
How long has she been on the prednisone and cyclosporin?
1) I really dont know what auto-immune diease she has.
2) She is an chawaia/Terrier mix. She weighs 14lbs. She is over weight.
3) Her stool is like Diarrhea.
4) She has been on all her meds for like 3 years. But we are slowing down one Prednisone.
Could the meds me causing this. She doesn't eat anything red.
She always had diarrhea but it has been yellow what does that mean.
You wanted to know if she had herolytic anemia. What is that.
I have been thinking could it be an bleeding ulcer.
Today her poop isnt red but its yellow. Somedays it is fine and somedays isn't. Should I still take her in or should I wait for 2 weeks
I will let you know what happeneds. Just look forward me talking to you on feb 9 or sooner.
I would like you to know that torromow I take my dog to the vet. Her poop hasnt been bright red senice that one time. But I will tell the vet about it. Also I will have them run blood work on her. I will let you know what happends torromow.
I took her to the vet yesterday. They are doing some blood work. The test that they did was an Total Body Function. So I am just waiting for the results today. Once I get the results I will tell you. They dont know why she had red poop.
I have also notice that she is drinking more water and peeing alot. What could this be. She gets up at night and drink water couple times a night. She also has accidents in the house at night. She is very lethergy. Is this one of signs of Diabetes.